Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

Predictive Inference from the Exponentiated Weibull Model Given Adaptive Progressive Censored Data

PP: 1177-1184
doi:10.18576/amis/100336
Author(s)
Abdullah Y. Al-Hossain,
Abstract
Adaptive progressive censoring schemes have been shown to be useful in striking a balance between statistical estimation efficiency and the time spent on a life-testing experiment. In this paper, the problem of predicting the future order statistics and future upper record values based on observed adaptive progressive Type-II censored samples from exponentiated Weibull (EW) distribution is addressed. Using the Bayesian approach and the two-sample scheme, the predictive and survival functions are derived and then the interval predictions of the future samples are obtained. Two-sample Bayesian predictive survival function can not be obtained in closedform and so Gibbs sampling procedure is used to draw Markov Chain Monte Carlo (MCMC) samples, which are then used to compute the approximate predictive survival function. The paper also includes an illustration of our method in examples about breaking stress of carbon fibres.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved